# SDR SWAA2020032442720

- Difficulty date: March 19, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 75,991 hours, 45,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A9803
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL COMMON TO STR25R BETWEEN BS500D AND BS520 IS CRACKED ON AFT END         FABRICATED NEW INTERCOSTAL ON P.O# 787160-SWA LOCATED, DRILLED, APPLIED CHEMICAL CONVERSION COAT AND PRIMED ALL I.A.W BOEING DWGS. 143A9803, 143A7902 143A9803 AND SRM 51-40-05-0G-0. INSTALLATION WILL BE ACCOMPLISHED ON CUSTOMER CARD U133768 FUSELAGE 5097.
